It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-04-2001, 01:17 PM   #1
ser ser is offline
Junior Member
 
Join Date: Nov 2000
Posts: 34
ser HB User
Celexa

Can any one tell me how long I should give my body to adjust to the medication. I am experancing some fuzzyness during the day along with sweating at night not too bad just enough to kick the covers off. And I feel more awake at night then during the day.

I have been taking 10mg for 6 days and will increase to 20mg tomorrow for 3 more weeks.

What are the other alternatives for this group of Meds?

 
Old 01-04-2001, 02:39 PM   #2
Junior Member
 
Join Date: Dec 2000
Posts: 25
Casper HB User
Re: Celexa

You should allow at least 6 weeks at each dosage to see if the medication works. Are you taking the meds in the morning, or at night? Try changing the time you take the meds to see if your sleep gets better. As for side-effects, I'm not sure but I think the initial ones usually taper off after a couple of weeks, approximately. Sweating, however, is a pretty common side-effect of SSRI's (and different SSRI's affect everyone differently - so it's trial and error).

Celexa is an SSRI and other meds in this group include Prozac, Zoloft, Paxil, Luvox and Effexor. Effexor is the only one that affects not only Seratonin, but another neurotransmitter as well (and I can't remember which one that is right now - Dopamine maybe?). Of all the SSRI's, Paxil and Effexor both have the shortest half-lives and, because of this, many people suffer from a withdrawal syndrome when discontinuing them (up to 40%).

I hope this helps a bit.

Be well.

 
Sponsors Lightbulb
   
Old 01-08-2001, 09:57 PM   #3
Unregistered
Guest
 
Posts: n/a
Re: Celexa

You might want to ask your doctor what time of day you should take the Celexa or switch from am. to pm. I had problems with daytime drowsiness when I took the Celexa at night and once I started taking it in the mornings, it got much better. Some of the other side effects may take a little while to lessen. I'm having some trouble with the Celexa and dreams-- too many, too vivid. Good luck!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Question on Celexa (Citalopram) AnonymousT Depression 9 07-17-2010 12:10 PM
Celexa Withdraw....very irritable!!! malleigh73 Anxiety 6 06-05-2008 06:45 AM
celexa and addiction xxxzoexxx Depression 5 12-25-2006 03:55 PM
Feeling unreal lady68 Mental Health 28 06-29-2006 03:39 PM
Has anyone else been on Celexa before thyroid problem? bjbattista25 Thyroid Disorders 22 02-08-2006 06:15 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flamesabers (78), Phoenix (43), keenobserver (20), katlin09 (13), Diverdan8 (11), WhistleDixie (10), rosequartz (9), blessed824 (9), jennybyc (9), cuddles1 (9)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (896), Titchou (832), janewhite1 (823), Gabriel (757), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 11:36 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!